xanax o.5 that does nothing 4 me.My anxiety attacks seems like they go all day,MY sadness is all day.What can i do about the sadness & DEATH thoughts I have ever day.Ant ideas??? paoabeargb
I too have degenerative disc disorder except I take 8 8mg Dilaudid a day for pain,I also take klonopin for anxiety & seizures. I can tell you one of your problems right away,Xanax is a short acting benzo+ .5 is WAY TOO SMALL A DOSE if your still having anxiety attacks. Second you never mentioned how bad your pain is,which if it's bad would contribute to the sadnes your feeling. Vicodin are the bottom of the barrel as far as controling the kind of pain we get from the condition we have. Before I switched to strickly Dilaudid I was taking 2 100mg M.S Contin a day & 4 4mg dilaudid for break through pain,but I found that if I take 2 8mg dilaudid four times a worked better than the 2 100mg M.S Contin & only taking the dilaudid for break through pain. Dilaudid is a schedule 2 narcotic & is no joke whatsoever,so if you decide to go that way & don't take them EXACTLY how your supposed to & you run out early the withdrawl is about as bad of a feeling I've ever felt & unless you have a damn good excuse,your doc is going to tell you to kick rocks!! Your other problem is alot easier to deal with. Unless your not being totaly honest about the Xanax,it should be easy as just upping your dose,one more thing to remember is .5mg of Xanax is equal to 10mg of diazapam,so take that in to concideration before you go off the deep end & switch to 2mg Xanax which equals 4 ten miligrams valium. Concider diazapam,klonopin or any long half-life benzos because like I said Xaxax has a very short half-life & you'll find yourself taking them contantantly & your emotions will be like a yo yo & that alone will mess with your mind! Like I said I don't know how bad your pain is,but your anxiety seems to be your major issue & if Vicodin is controlling your pain,stick with it until you get a tolerance & have to swich because trying to kick Dilaudid or Morphine is the absolute worse. Hope this helps you,& I've went through it & it is pure hell!!! Goodluck. J
You need a longer lasting pain medication. Vicodin is a short acting medication, and that in itself causes highs and lows that only contribute to depression. I know this because I am on lexapro (basically celexa) and recently switched from Norco (basically vicodin with less tylenol) to a fentanyl patch. I am much much happier- it is an even pain management and I feel more normal than I have for years. I tried ms-contin , time release morphine, but I slept all day while using it. Fentanyl has been IT for me- and I am on 12.5- the lowest dose..
Do you have a pain management doctor? I feel they are a requirement to achieve any quality of life- mine has patiently and carefully tried various combinations to find the right one for me. He often prescribes breakthrough pain meds without me asking, and trusts me to not overmedicate..
As for the anxiety , I have that too, and I take lorezapam but your dose is way too small for someone with your pain issues, pain alone can cause anxiety like chemical reactions- especially the short acting ones you are on- and I find lorezapam to be very effective- but even I, sensitive to meds, need at least 1.0.
Good luck to you- hopefully talking about long acting medication and a little more anxiety med will help you find the right combo for you.
Life is beautiful- I believe you can find that out again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 4 answers
Posted 19 Dec 2010 • 2 answers
Posted 2 Jun 2012 • 6 answers
Posted 28 Nov 2012 • 8 answers
Posted 25 Dec 2012 • 8 answers